# SDR SWAA2018042721433

- Difficulty date: April 16, 2018
- Submitted: April 27, 2018
- Operation: Air carrier
- Aircraft: N758SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27873
- Aircraft time: 65,030 hours, 37,954 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6545409
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG WW CEILING WEB CRACKED AT BS 664, RBL 46.  REPAIRED THE CEILING WEB IAW SWA EA.
